Quotation Kittler, Markus G., Mohr, Alexander. 2006. Mathematische Modelle zur Wahl der Form der Auslandsmarktbearbeitung. WIST 35 (7), 391-394.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal WiST Wirtschaftswissenschaftliches Studium
Language German
Title Mathematische Modelle zur Wahl der Form der Auslandsmarktbearbeitung
Volume 35
Number 7
Year 2006
Page from 391
Page to 394
Reviewed? Y
DOI http://dx.doi.org/10.15358/0340-1650-2006-7-391

Associations

People
Mohr, Alexander (Details)
External
Kittler, Markus G. (Friedrich Alexander Universität Erlangen-Nürnberg, Germany)
Organization
Institute for International Business (Details)
Google Scholar: Search